# SDR FDEA2020081871909

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 8,475 hours, 3,719 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY UPPER SKIN JOINT PLATE CRACKED AT L/E STA. 505. REMOVED AND REPLACED CRACKED SEAL STRAP PER B767 SRM 51-40-02 AND BAC DWG   114T2800 REV. C.
